# SDR CA111012003

- Difficulty date: October 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 45,799 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: AL00701
- Condition: Shorted
- Location: Aileron Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON TRIM TRIPPED CIRCUIT BREAKER DURING CLIMB WHEN TRIM ATTEMPTED.  FOUND ACTUATOR WIRING SHORTING TO ACTUATOR BODY.  REPLACED AILERON TRIM ACTUATOR.  SYS GROUND CHECKS SERV.
